Truncation method for countable-point boundary-value problems in the space of bounded number sequences

  • V. A. Nedokis
  • A. M. Samoilenko
  • Yu. V. Teplinsky


We consider possible methods for the reduction of a countable-point nonlinear boundary-value problem with nonlinear boundary condition on a segment to a finite-dimensional multipoint problem constructed on the basis of the original problem by the truncation method. The results obtained are illustrated by examples.
How to Cite
Nedokis, V. A., A. M. Samoilenko, and Y. V. Teplinsky. “Truncation Method for Countable-Point Boundary-Value Problems in the Space of Bounded Number Sequences”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 9, Sept. 2004, pp. 1203-30,
Research articles